# SDR HALA2022081500144

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 27,191 hours, 4,431 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Pressure Valve
- Part number: 33361190002
- Part serial: 03200
- Condition: Fault Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS -  ON ENG L SHUTDOWN AIR ENG 1 BLEED NOT CLSD REPEAT WRITE UP.  POST FLIGHT REPORT FAULT ATA 361152; PRV (E1-4001HA)/ SOL(7HA1) & DUE TO REPEAT WRITE-UP REMOVED AND REPLACED ENG 1 PRESSURE REGULATING VALVE (4001HA)  
 IAW AMM 36-11-52.  LEAK & OPS CHECK GOOD.                                                                                                                                                 
VALVE, P/N OFF 33-3611-9-0002 & S/N 03200; P/N ON 33-3611-9-0002 & S/N 03137
